... then switch to my knees? Should I have several weeks or more in between the two uses? Also, does the benefit of Voltaren stop when you stop taking it after 21 days? (Does the pain go back to the pre-Voltaren level). It's osteoarthritis of knees and ankles.
Consult with your Pharmacist, better safe than sorry.
My experience is it doesn't matter. The pharmacist did say it could upset your stomach but I asked... even cream??? Don't think so. She had the look like yeah, maybe not the cream.
Pain does return when you quit using it for awhile. OS doesn't go away unfortunately. I use a lot on my back every day. I have been using this for many years. So happy it came out in OTC. Same strength, less price! (for me anyway)
- Voltaren Information for Consumers
- Voltaren Information for Healthcare Professionals (includes dosage details)
- Side Effects of Voltaren (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.